# SDR CA120523012

- Difficulty date: May 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Flapper Valve
- Part number: 2960008102
- Condition: Failed
- Location: Engine Fuel
- Part time: 18,582 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE FUEL PRESSURE CAUTION LIGHT CAME ON FOR NR 2 ENGINE. CREW INFORMATION AFTER AUXILIARY PUMP SELECT OFF APPROXIMATELY 1 MINUTE LATER CAUTION LIGHT POSTED.  CREW CHECKED ALL OTHER ENGINE PARAMETERS WERE NORMAL AND RETURNED TO DEPARTURE AIRPORT.  ACFT LANDED WITHOUT ISSUES.  ON GROUND, MAINTENANCE PERFORMED INSPECTION OF NR 2 FUEL FILTER ELEMENT FOUND METAL DEBRIS. ALSO INSPECTED FUEL HEAT INLET STRAINER AND METAL.  FURTHER INSPECTION IN FUEL TANK FOUND EJECTOR PUMP FLAPPER MISSING.  ACFT HAD ABOVE FILTERS REPLACED, EJECTOR PUMP AND WILL BE MONITORED WITH VISUAL INSPECTIONS OF FILTERS.
